# SDR DL72S990178

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 360-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF LFEC INSPECTIONS OF THE LOWER ROW OF FASTENERS IN THE STRINGER 4R LAP SPLICE OF THE FS 360 TO 481 PANEL, CRACK INDICATIONS WERE NOTED.  INTERNAL HFEC         INSPECTION OF THE LOWER ROW OF FASTENERS OF THE LOWER SKIN PANEL CONFIRMED 11 CRACKS ALONG THE LENGTH OF THE LAP.  THE ENTIRE LAP AREA WAS CUT OUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND FILLER PER ER/A 366513-14, REV B.
